# SDR HAIHEEA9638

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076033101
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LOCK CLIP ON SHAFT MISSING SHAFT SPLINE DAMAGED.
